Inventiones mathematicae

, Volume 79, Issue 2, pp 217–224

Projective normality of flag varieties and Schubert varieties

  • S. Ramanan
  • A. Ramanathan
Article

DOI: 10.1007/BF01388970

Cite this article as:
Ramanan, S. & Ramanathan, A. Invent Math (1985) 79: 217. doi:10.1007/BF01388970

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • S. Ramanan
    • 1
  • A. Ramanathan
    • 1
  1. 1.School of MathematicsTata Institute of Fundamental ResearchBombayIndia

Personalised recommendations